Alert archive / Massachusetts / Small Craft Advisories in 2013
Small Craft Advisory 19, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Feb 13, 2013, 4:00 PM EST. It took effect at Feb 13, 2013, 10:00 PM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2013, 4:00 PM EST (21:00 UTC)
- In effect from
- Feb 13, 2013, 10:00 PM EST
- Expired
- Feb 14, 2013, 2:11 AM EST
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
834 WHUS71 KBOX 132100 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 400 PM EST WED FEB 13 2013 ...LOW PRESSURE PASSES SOUTH OF THE WATERS TONIGHT... ANZ254>256-140500- /O.NEW.KBOX.SC.Y.0019.130214T0300Z-130214T1500Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 400 PM EST WED FEB 13 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY. * WINDS AND SEAS...NORTHEAST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
096 WHUS71 KBOX 140323 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1023 PM EST WED FEB 13 2013 ...LOW PRESSURE PASSES SOUTH OF THE WATERS TONIGHT... ANZ254>256-141130- /O.CON.KBOX.SC.Y.0019.000000T0000Z-130214T1500Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1023 PM EST WED FEB 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
612 WHUS71 KBOX 140711 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 211 AM EST THU FEB 14 2013 ANZ254>256-140815- /O.CAN.KBOX.SC.Y.0019.000000T0000Z-130214T1500Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 211 AM EST THU FEB 14 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 3:38 PM EST, 22 minutes earlier.
Area forecast discussion, Feb 13, 3:38 PM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
338 PM EST WED FEB 13 2013
.SYNOPSIS...
LOW PRESSURE WILL PASS WELL SOUTH OF THE AREA TONIGHT...BRINGING
SOME LIGHT SNOW TO PORTIONS OF THE SOUTH COAST ESPECIALLY. A
CLIPPER LOW MAY BRING LIGHT SNOW FRIDAY NIGHT INTO SATURDAY.
BLUSTERY AND UNSEASONABLY COLD WEATHER FOLLOWS SUNDAY INTO
MONDAY...FOLLOWED BY A STORM SYSTEM FOR THE MIDWEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
MOSTLY SKC CONDITIONS ACROSS THE AREA SAVE FOR SRN NH. WHICH IS
THE RESPONSE DUE TO A WEAK SUBSIDENCE INVERSION AND MID LVL RIDGE
WHICH HAS GRADUALLY PUSHED INTO THE AREA TODAY. THIS WILL CONTINUE
TO EXIT TO THE EAST...ALLOWING SOME MID AND LOW LVL CLOUDS TO
BEGIN STREAMING OVER IN ADVANCE OF DEEPENING LOW PRES CURRENTLY
CENTERED OVER VA/NC.
WEAK STEERING WILL CARRY THE LOW AND ALLOW A ROBUST SRN STREAM
SHORTWAVE TO CATCH UP WITH IT...GRADUALLY DEEPENING THE LOW. THIS
SAME STEERING MID LVL FLOW WILL ALSO KEEP THIS LOW WELL TO THE S
AS IT MAKES A CLOSE APPROACH OVERNIGHT. ATTM...IT STILL LOOKS TO
PASS WELL S OF THE BENCHMARK. GIVEN THIS...AND COMBINING IT WITH
THE WEAK RIDGE TO THE N...KEEPS MOISTURE AND LIFT MOSTLY WELL S OF
THE S COAST. H7 DOES SUGGEST SOME WEAK DEFORMATION WRAPPING TO THE
N BETWEEN 00Z THIS EVENING AND 12Z IN THE MORNING. THIS WILL
PROVIDE AT LEAST SOME MODEST LIFT /GENERALLY FURTHER ALOFT THAN
THE PREFERRED SNOW GROWTH REGION/ OVER S COASTAL LOCATIONS.
THEREFORE...STILL LOOKS LIKE A GOOD SETUP FOR SOME LIGHT SNOWFALL
ESPECIALLY S OF A BDL-PVD-PYM LINE. MOISTURE IS LIMITED...THERE
WILL BE A DECENT NEARLY 10F DEWPOINT DEPRESSION TO OVERCOME...AND
SOME SOMEWHAT WARM MID FEB TEMPERATURES ARE ALL MITIGATING FACTORS
/REDUCING RATIOS/. THEREFORE...EXPECT MOSTLY A COATING TO AN INCH
WITH SOME ISOLATED 2 INCH SPOTS CLOSER TO THE COAST S OF THAT
LINE...WITH SOME FLURRIES FURTHER N...BUT LIKELY NO FURTHER THAN
THE MASS PIKE. GIVEN SNOW RATIOS WILL BE LOW...IT WILL LIKELY NOT
BE AS FLUFFY AS SIMILAR EVENTS LIKE THIS WE HAVE SEEN THIS
WINTER WITH MORE COMPACTION AND A SLIGHTLY HEAVER RESULTING
SNOWPACK.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
TOMORROW...
LOW PRESSURE RAPIDLY EXITS WELL SE OF THE BENCHMARK THROUGH THE
MORNING WITH SNOWFALL COMING TO AN END RATHER QUICKLY. THIS SHOULD
LEAD TO CLEARING SKIES THROUGH MID DAY FOR MOST LOCATIONS...SAVE
FOR THE OUTER ARM OF CAPE COD. THE CAPE MAY SEE SOME BKN OCEAN
EFFECT CLOUDS...BUT LIKELY LITTLE IF ANY EXTRA PRECIP DUE TO VERY
LOW DELTA-T BETWEEN SEA SFC AND H85. SO EVEN THESE CLOUDS SHOULD
MOSTLY CLEAR BY AFTERNOON HOURS. HIGH PRES THEN CRESTS OVER THE
REGION THROUGH THE DAY WITH FEBRUARY SUN LEADING TO ANOTHER DAY OF
HIGHS IN THE MID 30S TO LOW 40S.
TOMORROW NIGHT...
SFC HIGH PRES SLIDES E AS WRN ATLANTIC RIDGE GRADUALLY BUILDS AND
LONGWAVE TROF SETTLES OVER THE GREAT LAKES. THIS SETS UP SOME
DECENT SW FLOW AND WARM ADVECTION ALOFT. THE RESPONSE TO THE TROF
AND THIS WARM ADVECTION MAY LEAD TO SOME LATE NIGHT MID AND HIGH
CLOUDS LATE. OVERNIGHT MINS WILL BE A BIT WARMER THAN TONIGHT/S
MINS. GENERALLY LOW 20S TO AROUND 30.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HEADLINES...
* CLIPPER LOW MAY BRING SOME LIGHT SNOW TO THE REGION SATURDAY
* ARCTIC AIR BUILDS ACROSS NEW ENGLAND THEREAFTER INTO SUNDAY NIGHT
* MILDER AIR ANTICIPATED MONDAY AND TUESDAY
* A POSSIBLE STRONG STORM SYSTEM BY MIDWEEK?
*/OVERVIEW AND MODEL CONSENSUS...
IN EVALUATING THE 12.12Z ECMWF...THE STRATOSPHERIC POLAR VORTEX AT
AND ABOVE 100 MB SHIFTS FROM RUSSIA BACK TOWARDS THE POLE WHILE
STRENGTHENING. NOT SURPRISING AS STRATOSPHERIC WARM ANOMALIES AT 30-
AND 50-MB CONTINUALLY DIMINISH FROM THEIR MAX BACK IN EARLY
JANUARY. CONSEQUENTIALLY...STRONG ARCTIC HIGH PRESSURE AT THE
SURFACE BUILDS OVER THE NORTHERN CANADIAN MARITIMES IN RESPONSE TO
THE SHIFTING POLAR VORTEX. EXPECTING FALLING HEIGHTS THROUGHOUT
THE ATMOSPHERIC COLUMN RESULTING IN A COMMON THEME OF CONDITIONS
AT OR BELOW SEASONABLE LEVELS FOR THE FORECAST TIMEFRAME.
WITH THE 12.12Z ECMWF CONTINUALLY TRENDING A BROADER TROUGHING
PATTERN OVER THE GREAT LAKES REGION INTO THE NORTHEASTERN CONUS...
THE CHALLENGE BECOMES FORECASTING SPECIFICS CONCERNING WEAK WAVE
DISTURBANCES ADVECTING INTO REGIONS OF BETTER BAROCLINICITY WHILE
CYCLONICALLY ROTATING THROUGH THE BROADER TROUGH.
AS NOTED BY THE PREVIOUS FORECASTER...THE SYNOPTIC PATTERN HAS
REMAINED FAIRLY CONSISTENT THE LAST SEVERAL RUNS...SO WILL PLACE
GREATER WEIGHT UPON THE MORE CONSISTENT ECMWF FOR THE FORECAST.
WITHIN THE OVERALL PATTERN OF THE ECMWF...ANY DISTURBANCES IMPACTING
NEW ENGLAND ARE WEAK CLIPPERS...LATER UNDERGOING CYCLOGENESIS MAINLY
SOUTH AND EAST OF NEW ENGLAND WITHIN MORE FAVORABLE REGIONS OF
FRONTOGENESIS. BOTH ENERGY FROM A H5 ELONGATED POLAR VORTEX AND
COLDER ARCTIC AIR ARE WRAPPED TOWARDS THE REAR OF SUBSEQUENT
DEEPENING LOW PRESSURE CENTERS...AIDING IN THE STORMS TO UNDERGO
MATURATION AND OCCLUSION OVER THE NORTH-CENTRAL ATLANTIC AGAINST A
STRONG RIDGING PATTERN OVER WESTERN EUROPE.
SOME DOUBT IS PLACED UPON A BIGGER SYSTEM FOR THE MIDWEEK PERIOD
NEXT WEEK /FEBRUARY 20TH/...BUT AM HESITANT TO DISCOUNT THE
POSSIBILITY OUTRIGHT. WHILE OVERALL CONSISTENT...THERE IS SOME
VARIABILITY BETWEEN THE 12.12Z ECMWF AND 13.0Z ECMWF.
*/DAY-TO-DAY DETAILS...
THURSDAY NIGHT...
A WEAK CLIPPER LOW THROUGH THE EASTERN GREAT LAKES WILL KEEP TEMPS
MILD OVERNIGHT WITH SOUTHERLY FLOW ALONG AND AHEAD. ANTICIPATING MID-
UPPER LEVEL CLOUDS TO FILTER THROUGH THE REGION. LOOKING DRY
OTHERWISE.
FRIDAY INTO SATURDAY...
A CLIPPER LOW TRANSITIONS INTO A STRONGER AREA OF LOW PRESSURE
ACROSS THE GULF OF MAINE AS ADDITIONAL DISTURBANCES ROTATE THROUGH
THE BROADER TROUGH ACROSS THE REGION...AIDING IN SURFACE
CYCLOGENETIC DEVELOPMENT. AN ATTENDANT COLD FRONT TO THE SURFACE
LOW AS IT TRANSITIONS BECOMES THE FOCUS FOR LIGHT SNOW /THE TIMING
OF WHICH APPEARS DURING THE DAY SATURDAY/.
FORECAST PRECIPITATION AMOUNTS APPEAR LIGHT...AND CLIMATOLOGICALLY
SO. SNOW IS ANTICIPATED ACROSS THE N/W INTERIOR WITH LIGHT
ACCUMULATIONS AROUND AN INCH...WITH A MIX OF RAIN AND SNOW
ELSEWHERE. THE BEST CHANCES FOR PRECIPITATION APPEAR ACROSS THE S/E
PORTIONS OF THE FORECAST AREA DURING WHICH TIME MOISTURE MAY BECOME
MORE READILY AVAILABLE FROM THE WESTERN ATLANTIC.
LOW CONFIDENCE FOR ADVISORY LEVEL SNOWS AS COLDER AND DRIER AIR
/DOWNSLOPING/ QUICKLY WORKS ITS WAY INTO THE REGION ADVECTED BY W/NW
FLOW TO THE REAR OF THE DEEPENING LOW INTO NOVA SCOTIA.
SATURDAY NIGHT INTO SUNDAY NIGHT...
UNSEASONABLY COLD. BLUSTERY N/NW WINDS WITH GUSTS AROUND 35 TO 40
MPH /WELL-MIXED LAPSE RATES UP TO H85/. NOTHING OBSERVED IN MODEL
SOLUTIONS THAT WOULD WARRANT WIND ADVISORIES. LOW CONFIDENCE ON WIND
CHILL ADVISORIES. LOOKING AT LOWS AROUND THE LOW TEENS TO SINGLE
DIGITS WITH DAYTIME HIGHS AROUND THE LOW- TO MID-20S. ANTICIPATING
MID-UPPER LEVEL CLOUDS TO FILTER THROUGH THE REGION. PERHAPS SOME
LOWER CLOUDS ASSOCIATED WITH ADVECTED ENERGY OFF THE EASTERN GREAT
LAKES.
MONDAY INTO TUESDAY...
A BRIEF MILD RIDGING PATTERN BROUGHT ON BY SOUTHERLY FLOW AND MID-
LVL RIDGING. WILL KEEP THE FORECAST PERIOD DRY WITH THE EXPECTATION
FOR TEMPERATURES TO REBOUND TO AT OR SLIGHTLY ABOVE SEASONABLE
LEVELS. ANTICIPATING INCREASING CLOUDS LATE IN THE PERIOD WITH THE
POTENTIAL OF A MIDWEEK STORM SYSTEM.
MIDWEEK...
FOLLOWING THE 12.12Z AND 13.0Z ECMWF GUIDANCE...THERE IS THE
PLAUSIBILITY OF SEEING A STRONG STORM SYSTEM. WITH SOME DOUBT AND
UNCERTAINTY...CAN ONLY SPECULATE FOR NOW AS TO THE SPECIFIC IMPACTS.
AN INTERIOR LOW CENTER TRACK WOULD NET SNOWS ACROSS THE N/W...WITH
RAIN S/E.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
OVERVIEW...
HIGH CONFIDENCE THROUGH EVENING WITH MODERATE CONFIDENCE TONIGHT.
HIGH CONFIDENCE AGAIN THU AND THU NIGHT.
WEAK AREA OF HIGH PRES WITH VFR CONDITIONS EVERYWHERE THROUGH THE
EVENING. TONIGHT LOW PRES MOVES S OF THE AREA WITH SOME LIGHT
SNOWFALL EXPECTED ESPECIALLY S OF A BDL-PVD-PYM LINE...SOME MVFR
CIGS/VSBYS POSSIBLE WITH THIS LIGHT SNOW. LIGHT FLURRIES POSSIBLE
N...BUT NO SIGNIFICANT REDUCTION IN VSBY EXPECTED. THE SNOW PULLS
OFFSHORE DURING THE DAY THU...WITH VFR EXPECTED EVERYWHERE.
KBOS TAF...HIGH CONFIDENCE. VFR.
KBDL TAF...MODERATE TO HIGH CONFIDENCE.
VFR. LOW PROBABILITY OF BRIEF MVFR IN LIGHT SNOW OVERNIGHT.
OUTLOOK...FRIDAY THROUGH MONDAY...
THURSDAY NIGHT INTO FRIDAY...HIGH CONFIDENCE VFR UNDER SOUTHERLY
WINDS.
FRIDAY NIGHT INTO SATURDAY...MODERATE CONFIDENCE. -SN OVERSPREADING
INTERIOR TERMINALS COULD YIELD MVFR-IFR CIGS WITH IFR-LIFR VSBYS.
S/SW WINDS BACKING AND INCREASING OUT OF THE W/NW.
SATURDAY NIGHT INTO MONDAY...MODERATE TO HIGH CONFIDENCE VFR.
BLUSTERY W/NW WINDS WITH GUSTS UP TO AROUND 35 KTS FOR THE SHORELINE
TERMINALS /AROUND 25-30 KTS FOR THE INTERIOR/.
&&
.MARINE...
HIGH FORECAST CONFIDENCE THROUGH THURSDAY NIGHT.
TONIGHT INTO EARLY THURSDAY...
LOW PRESSURE PASSES S OF THE SRN OUTER WATERS OVERNIGHT. THIS WILL
ALLOW WINDS TO INCREASE TO ABOUT 25 KT WITH WAVES OF AROUND 4-5 FT
OVER THE SRN OUTER WATERS. WILL HOIST SCA FOR THIS THROUGH MID
MORNING THU. SCA CONDITIONS DROP THROUGH THE DAY.
THURSDAY NIGHT...
HIGH PRES OVER THE WATERS WILL LEAD TO A PERIOD OF GENERALLY LIGHT
WINDS AND LOW SEAS. NO HEADLINES EXPECTED.
OUTLOOK...FRIDAY THROUGH MONDAY...
THURSDAY NIGHT INTO FRIDAY...MODERATE TO HIGH CONFIDENCE.
SUSTAINED S/SW WINDS AROUND 10-15 KTS WILL INFLUENCE WAVES TO REACH
OR EXCEED 5 FEET ALONG THE SOUTHERN WATERS. SMALL CRAFT ADVISORIES
WILL LIKELY BE NEEDED.
FRIDAY NIGHT INTO MONDAY...MODERATE CONFIDENCE.
WITH A COLD FRONT SWEEPING THROUGH THE WATERS FRIDAY NIGHT INTO
SATURDAY...WINDS WILL LESSEN AS S WINDS BACK OUT OF THE W/NW. IT IS
DURING THIS TIME THAT WAVES MAY BE ALLOWED TO DIMINISH BELOW 5 FEET.
BUT THIS IS SHORT LIVED AS W/NW WINDS INCREASE IN RESPONSE TO
DEEPENING LOW PRES OVER NOVA SCOTIA. GUSTS UP TO 40 KTS ARE
ANTICIPATED BEGINNING SATURDAY NIGHT INTO SUNDAY IN WAKE OF THE COLD
FRONT WITH WAVES UP TO AROUND 10 FEET ON THE OUTER WATERS. GALE
WARNINGS WILL LIKELY BE NEEDED.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
THURSDAY FOR ANZ254>256.
&&
SYNOPSIS...NOCERA/DOODY
NEAR TERM...DOODY
SHORT TERM...DOODY
LONG TERM...NOCERA
AVIATION...NOCERA/DOODY
MARINE...NOCERA/DOODYHazardous weather outlook, Feb 13, 4:12 AM EST, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 412 AM EST WED FEB 13 2013 MAZ002>008-010-014-015-026-NHZ011-012-015-RIZ008-140915- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA- WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-BLOCK ISLAND RI- 412 AM EST WED FEB 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS... EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MODERATE CONFIDENCE OF LIGHT SNOW ACCUMULATIONS AROUND 1 TO 2 INCHES FOR INTERIOR NEW ENGLAND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-140915- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 412 AM EST WED FEB 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MODERATE CONFIDENCE FOR GALE FORCE WIND GUSTS BEGINNING SATURDAY NIGHT AND CONTINUING INTO TUESDAY FOR ALL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ002>004-MAZ009-011>013-016>024-RIZ001>007-140915- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN HAMPDEN MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI- 412 AM EST WED FEB 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. MODERATE TO HIGH CONFIDENCE OF LIGHT ACCUMULATING SNOWFALL FOR THE SOUTH COAST TONIGHT. AREAS WILL SEE ANYWHERE FROM A DUSTING UP TO AN INCH OR TWO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MODERATE CONFIDENCE OF LIGHT SNOW ACCUMULATIONS AROUND 1 TO 2 INCHES FOR INTERIOR NEW ENGLAND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SIPPRELL
Nearby
Small Craft Advisories in Massachusetts, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.